# SDR C2XA11CL198

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 24,443 hours, 18,410 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0578
- Condition: Faulty
- Location: Rudder
- Part time: 24,714 hours, 20,361 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE FLT 2866 THE CREW REPORTED A RUDDER SYSTEM 1 INOP MESSAGE DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RUDDER 1 PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.
